MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. IMMULITE 2000 XPI SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. IMMULITE 2000 XPI SYSTEM
Model Number IMMULITE 2000 XPI SYSTEM
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted a siemens customer care center to report a discordant troponin i result that was obtained on a patient sample on an immulite 2000 xpi instrument.Quality controls (qcs) recovered within ranges and adjustments are valid for the time of the event.On 25-jul-2024, the user performed the following actions: the substrate reservoir was decontaminated with isopropyl alcohol then filled with fresh substrate.A water test was performed, which passed.Then the lab water was replaced with aqua immulite (smn 10284493) and the water test was repeated.The repeat water test also passed with results that were not notably different from the first water test.Monthly maintenance was performed with 10x concentrated naoh (1 m naoh instead of 0.1 m naoh).On 29-jul-2024, a field service engineer (fse) checked the system and observed contact failure of the f1 fuse of the dc power distribution pcb (after cleaning the spring of the fuse in the fuse-house, it was ok).Per the limitations section of the immulite 2000 troponin i instructions for use (ifu): "for diagnostic purposes, the results obtained from this assay should always be used in combination with the clinical examination, patient medical history, and other findings." siemens is investigating the issue.
 
Event or Problem Description
An erroneous troponin i (tpi) result was obtained on a patient sample on an immulite 2000 xpi system.It is unknown if the initial result was reported to the physician(s).The sample was repeated on the same instrument.The repeat result was lower than the initial result.The customer does not know which result is correct, therefore a corrected report has not been issued.During the period when the customer was not reporting immulite 2000 troponin i patient results on this instrument, there was backup testing available.There are no known reports of patient intervention or adverse health consequences due to the erroneous troponin i result.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2247117-2024-00013 on 16-aug-2024.Additional information 10-sep-2024: siemens evaluated this issue and provided the following conclusion: additional information was requested and no response has been received.The following assessment was made based on the available information: the water test data provided did not indicate any issues.Based on the data available, it does not appear to be a device specific as there were no reports of issues with other assays or assay specific as the customer reports a valid adjustment and controls were within range at the time of the event.A sample specific issue cannot be ruled out.Sample handling and/or sample integrity issues cannot be ruled out.Siemens has received information that a hardware component (fuse) was replaced by a technician and that the problem did not occur immediately following the replacement.No new data was provided since then.The system is also not connected to siemens remote service (srs), so the data cannot be viewed.The current status is therefore also unclear.Further evaluation is not possible.Based on the available information there is no indication of a device specific or assay specific issue.The immulite 2000 xpi instrument and the immulite 2000 troponin i kit lot 328 are performing as intended.A product performance issue has not been identified.No further evaluation of the device is required.In section h6, the investigation findings and investigation conclusions codes were updated.

Brand Name
IMMULITE 2000 XPI SYSTEM
Common Device Name
IMMULITE 2000 XPI SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
flanders NJ 07836
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC
62 flanders bartley rd
flanders NJ 07836
Manufacturer Contact
christopher aebig
511 benedict ave.
tarrytown, NY 10591
9144153450
MDR Report Key20029691
Report Number2247117-2024-00013
Device Sequence Number7448198
Product Code JJE
UDI-Device Identifier00630414945422
UDI-Public(01)00630414945422
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
K970227
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMMULITE 2000 XPI SYSTEM
Device Catalogue Number10373214
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/08/2024
Supplement Date Received by Manufacturer09/10/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown